http://ir.sinica.edu.tw/handle/201000000A/52264
Title: | Instantaneous phase shift of annual subsurface temperature cycles derived by the Hilbert-Huang Transform | Authors: | Sun, Y.Y. Chen, C.H. Liu, J.Y. Wang, C.H. Chen, D.L. |
Issue Date: | 2015-03 | Relation: | JOURNAL OF GEOPHYSICAL RESEARCH-ATMOSPHERES 120 (5), 1670-1677 | URI: | http://ir.sinica.edu.tw/handle/201000000A/52264 |
Appears in Collections: | 地球科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.